# SDR DALA2024120611504

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 100,679 hours, 26,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 R-1 ENTRY DOOR GREEN ARMED LEVER LOOSE. CORRECTIVE ACTION: R/R DOOR ARM IND. SPRING REF B757 IPC 25-11-02-05 CKS GOOD. (6361033)
